Alert archive / Michigan / Beach Hazards Statements in 2020

Beach Hazards Statement 1, NWS Grand Rapids, MI

June 1, 20206 counties in Michigan

NWS Grand Rapids, MI issued this beach hazards statement at Jun 1, 2020, 3:57 AM EDT for 6 counties in Michigan. It took effect at Jun 1, 2020, 12:00 PM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2020, 3:57 AM EDT (07:57 UTC)
In effect from
Jun 1, 2020, 12:00 PM EDT
Expired
Jun 2, 2020, 1:42 PM EDT
In force
26 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2020-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2020-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2236 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

801 
WHUS43 KGRR 010757
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
357 AM EDT Mon Jun 1 2020

MIZ037-043-050-056-011600-
/O.NEW.KGRR.BH.S.0001.200601T1600Z-200602T1800Z/
Mason-Oceana-Muskegon-Ottawa-
357 AM EDT Mon Jun 1 2020

...BEACH HAZARDS STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH
TUESDAY AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous swimming
  conditions expected. Piers will likely become swamped by waves.

* WHERE...Mason, Oceana, Muskegon and Ottawa counties.

* WHEN...From noon EDT today through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...The worst of the swimming conditions will
  be around daybreak on Tuesday. South sides of south piers will
  be the most dangerous places to swim given a southerly flow of
  wind and waves. Colder water temperatures will keep many
  swimmers out of the water lessening the impact.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ064-071-011600-
/O.NEW.KGRR.BH.S.0001.200602T0000Z-200602T1800Z/
Allegan-Van Buren-
357 AM EDT Mon Jun 1 2020

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH
TUESDAY AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous swimming
  conditions expected. Piers will likely be swamped by waves.

* WHERE...Allegan and Van Buren counties.

* WHEN...From this evening through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...The worst of the swimming conditions will
  be around daybreak on Tuesday. South sides of south piers will
  be the most dangerous places to swim given a southerly flow of
  wind and waves. Colder water temperatures will keep many 
  swimmers out of the water lessening the impact.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

DUKE
7 follow-up statements
733 
WHUS43 KGRR 011511
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1111 AM EDT Mon Jun 1 2020

MIZ037-043-050-056-012315-
/O.CON.KGRR.BH.S.0001.200601T1600Z-200602T1800Z/
Mason-Oceana-Muskegon-Ottawa-
1111 AM EDT Mon Jun 1 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers will likely become swamped 
  by waves.

* WHERE...Mason, Oceana, Muskegon and Ottawa counties.

* WHEN...From noon EDT today through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ064-071-012315-
/O.CON.KGRR.BH.S.0001.200602T0000Z-200602T1800Z/
Allegan-Van Buren-
1111 AM EDT Mon Jun 1 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS
EVENING THROUGH TUESDAY AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers will likely be swamped by 
  waves.

* WHERE...Allegan and Van Buren counties.

* WHEN...From this evening through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
223 
WHUS43 KGRR 011902
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
302 PM EDT Mon Jun 1 2020

MIZ037-043-050-056-020315-
/O.CON.KGRR.BH.S.0001.000000T0000Z-200602T1800Z/
Mason-Oceana-Muskegon-Ottawa-
302 PM EDT Mon Jun 1 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers will likely become swamped 
  by waves.

* WHERE...Mason, Oceana, Muskegon and Ottawa counties.

* WHEN...From noon EDT today through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ064-071-020315-
/O.CON.KGRR.BH.S.0001.200602T0000Z-200602T1800Z/
Allegan-Van Buren-
302 PM EDT Mon Jun 1 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS
EVENING THROUGH TUESDAY AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers will likely be swamped by 
  waves.

* WHERE...Allegan and Van Buren counties.

* WHEN...From this evening through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
950 
WHUS43 KGRR 020158
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
958 PM EDT Mon Jun 1 2020

MIZ037-043-050-056-021000-
/O.CON.KGRR.BH.S.0001.000000T0000Z-200602T1800Z/
Mason-Oceana-Muskegon-Ottawa-
958 PM EDT Mon Jun 1 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers will likely become swamped 
  by waves.

* WHERE...Mason, Oceana, Muskegon and Ottawa counties.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ064-071-021000-
/O.CON.KGRR.BH.S.0001.000000T0000Z-200602T1800Z/
Allegan-Van Buren-
958 PM EDT Mon Jun 1 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers will likely be swamped by 
  waves.

* WHERE...Allegan and Van Buren counties.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
467 
WHUS43 KGRR 020815
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
415 AM EDT Tue Jun 2 2020

MIZ037-043-050-056-021615-
/O.CON.KGRR.BH.S.0001.000000T0000Z-200602T1800Z/
Mason-Oceana-Muskegon-Ottawa-
415 AM EDT Tue Jun 2 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous swimming
  conditions expected. Piers may become swamped by waves.

* WHERE...Mason, Oceana, Muskegon and Ottawa counties.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Waves will peak early this morning in the 3
  to 6 foot range. Waves will subside to 2 to 3 feet this
  afternoon. The water will be rather cold, in the 50s F, so there
  may not be many swimmers today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ064-071-021615-
/O.CON.KGRR.BH.S.0001.000000T0000Z-200602T1800Z/
Allegan-Van Buren-
415 AM EDT Tue Jun 2 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous swimming
  conditions expected. Piers may be swamped by waves.

* WHERE...Allegan and Van Buren counties.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Waves will peak early this morning in the 3
  to 6 foot range. Waves will subside to 2 to 3 feet this
  afternoon. The water will be rather cold, in the 50s F, so there
  may not be many swimmers today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

DUKE
305 
WHUS43 KGRR 021455
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1055 AM EDT Tue Jun 2 2020

MIZ037-043-050-056-021800-
/O.CON.KGRR.BH.S.0001.000000T0000Z-200602T1800Z/
Mason-Oceana-Muskegon-Ottawa-
1055 AM EDT Tue Jun 2 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may become swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon and Ottawa counties.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ064-071-021800-
/O.CON.KGRR.BH.S.0001.000000T0000Z-200602T1800Z/
Allegan-Van Buren-
1055 AM EDT Tue Jun 2 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be swamped by waves.

* WHERE...Allegan and Van Buren counties.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
012 
WHUS43 KGRR 021535
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1135 AM EDT Tue Jun 2 2020

MIZ037-043-050-056-021800-
/O.CON.KGRR.BH.S.0001.000000T0000Z-200602T1800Z/
Mason-Oceana-Muskegon-Ottawa-
1135 AM EDT Tue Jun 2 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Ottawa and Muskegon counties.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ064-071-021800-
/O.CON.KGRR.BH.S.0001.000000T0000Z-200602T1800Z/
Allegan-Van Buren-
1135 AM EDT Tue Jun 2 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Allegan and Van Buren counties.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
453 
WHUS43 KGRR 021742
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
142 PM EDT Tue Jun 2 2020

MIZ037-043-050-056-064-071-021845-
/O.CAN.KGRR.BH.S.0001.000000T0000Z-200602T1800Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
142 PM EDT Tue Jun 2 2020

...BEACH HAZARDS STATEMENT IS CANCELLED...

Wind and waves have decreased.As a result, the Beach Hazards 
Statement is cancelled. 

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jun 1, 3:30 AM EDT, 27 minutes earlier.

Area forecast discussion, Jun 1, 3:30 AM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
330 AM EDT Mon Jun 1 2020

LATEST UPDATE...
Synopsis/Discussion/Marine/Hydro

.SYNOPSIS...
Issued at 330 AM EDT Mon Jun 1 2020

- Round of showers/storms tonight

- Another round of showers/storms Tuesday night into Wednesday

- Mainly dry the remainder of the forecast period

&&

.DISCUSSION...(Today through next Sunday)
Issued at 330 AM EDT Mon Jun 1 2020

-- Round of showers/storms tonight --

We envision a round of showers and storms to move through the area
starting this evening and continuing through the night from
roughly 600pm through 600am. Model reflectivity and precipitation
may be a bit underdone given the following parameters. A 40-50
knot low level jet sweeps through the CWA tonight with 1000-2000
j/kg of MUCAPE. It's fairly rare that low level jets of that
magnitude under perform. We expect occasional showers and
thunderstorms moving through with the heaviest rain likely falling
across Central Lower Michigan on the nose of the LLJ. In terms of
a severe weather threat the storms look elevated, so strong wind
gusts will likely be difficult to come by. Instability is present
but not high. So, hail will be tough to reach severe levels given
long narrow CAPE. Main threats tonight will likely be locally
heavy rain and lightning. Small hail cannot be ruled out in the
strongest of storms. Tonight's showers and storms will be
associated with a warm frontal passage.

-- Another round of showers/storms Tuesday night into Wednesday --

We break into the warm sector of the system on Tuesday with 850mb
temperatures rising all the way to +19C. The cold front slowly
moves through the area Tuesday night and Wednesday with additional
showers and storms. The low level jet during this time frame is a
bit weaker on the order of 30-40 knots. Although weaker this low
level jet is still formidable. MUCAPE values rise into the
2000-4000 j/kg range Tuesday afternoon through Tuesday night. A
slightly higher chance for severe weather occurs Tuesday evening
especially as storms will likely be surface based especially
across Southern Lower Michigan. Marginally severe winds and hail
will be possible with storms Tuesday evening. Model reflectivity
has the propensity to produce bowing segments moving out of
Wisconsin and into Lower Michigan. This has merit given
unidirectional flow out of the WNW Tuesday evening and Tuesday
night. It will take into the day on Wednesday before the
precipitation clear to the south.

-- Mainly dry the remainder of the forecast period --

Mainly dry weather is expected from Wednesday night into next
weekend in zonal flow that will trend towards ridging. Surface
high pressure will be in place much of the Friday and Saturday
time frame. Temperatures gradually cool a bit into next weekend.
80s during the week will cool back into the 70s next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 710 PM EDT Sun May 31 2020

A relatively dry airmass will persist into Monday keep the risk
for impacts low. Later Monday afternoon...there is a risk for
thunderstorms to track in from the northwest. These storms may
weaken as they move into the TAF sites toward the end of the
period. We will need to monitor trends though in the event they
hold together longer than expected. The south to southwest wind
will increase as the storms/showers move in.

&&

.MARINE...
Issued at 330 AM EDT Mon Jun 1 2020

Small Craft Advisories and Beach Hazard Statements will both be
in effect from this afternoon through Tuesday afternoon. For areas
north of Holland they go into effect this afternoon. South of
Holland the headlines start this evening. A stiff southerly flow
takes shape midday today and continues into Tuesday morning. Winds
aloft peak late tonight at 40-45 knots in the 1000-2000ft layer.
This level of wind will not mix to the surface but enough will to
generate 3-6 foot waves. As far as beach hazards they will be
present, but the swimming population will be held down by cold
water. The buoys that are in the water are reporting water
temperatures around 50F. Given we are beyond Memorial Day and it
is June we have gone ahead and issued the headline anyway to warn
the public of dangerous swimming conditions. Winds and waves will
fall below critical levels midday on Tuesday.

&&

.HYDROLOGY...
Issued at 330 AM EDT Mon Jun 1 2020

A couple rounds of rain are coming to Southwest Lower Michigan
over the next 2 days, with one centered tonight and another
Tuesday night. Rainfall totals for both events will likely be
below an inch in most places per latest model guidance and WPC
forecast. That said, antecedent conditions are wet with elevated
river levels. Percentage of normal of the current streamflow is
above the 75 percentile in most areas. So, it will not take a lot
of rain to push things back towards bankfull.

At this point it is our belief we should be able to handle the
rainfall that is coming, but we will be watching closely for a
couple of reasons. The first is that precipitable water values
are fairly high in the 1.5 inch range tonight and 1.8 inches
Tuesday night. Also, a warm front tonight is another concern as
rainfall may tend to train over the same areas. A slow moving cold
front Tuesday night into Wednesday will also focus precipitation.
Bottom line, we will be keeping an eye on both forecast
precipitation amounts and river levels the next 48 hours.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from this evening through Tuesday
     afternoon for MIZ064-071.

     Beach Hazards Statement from noon EDT today through Tuesday
     afternoon for MIZ037-043-050-056.

LM...Small Craft Advisory from noon today to 2 PM EDT Tuesday for
     LMZ846>849.

     Small Craft Advisory from 8 PM this evening to 2 PM EDT Tuesday
     for LMZ844-845.

&&

SYNOPSIS...Duke
DISCUSSION...Duke
AVIATION...MJS
HYDROLOGY...Duke
MARINE...Duke
Hazardous weather outlook, May 31, 5:00 AM EDT, 22 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
500 AM EDT Sun May 31 2020

MIZ037>040-043>046-050>052-056>059-064>067-071>074-010900-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
500 AM EDT Sun May 31 2020

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms are possible Monday night and again late Tuesday
into early Wednesday. There is a marginal risk of severe wind or
hail Tuesday to Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible Tuesday or Tuesday night.

LMZ844>849-010900-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
500 AM EDT Sun May 31 2020

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Winds and waves will become hazardous to small craft Monday
afternoon into Tuesday morning. Thunderstorms are possible Monday
night and again Tuesday or Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 10:57 PM EDTSmall Craft AdvisoryGRR39 hr

Nearby

Beach Hazards Statements in Michigan, 2020Every beach hazards statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.